# SDR JJBA20220519036

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 45,180 hours, 28,489 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: 39807
- Part serial: 1637
- Condition: Leaking
- Part time: 1,185 hours, 1,048 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKE DEGRADED CAUTION MESSAGE ON FINAL APPROACH. ALL WHEEL SPEED SENSORS CHECKED AND FOUND SATISFACTORY. AIRCRAFT TAXIED OUT AND FOUND #2 BRAKES ON MFD HOTTER THAN ALL OTHER WHEELS. AIRCRAFT JACKED AND FOUND #2 BRAKES BINDING. REMOVED AND REPLACED #2 BRAKE ASSEMBLY. OPS CHECK SAT FOR THE TEMPERATURE ISSUE. DURING BLEEDING OF BRAKE IT WAS NOTED THAT THE BRAKE WAS GIVING FIRST BLEED AND THEN THE HYDRAULIC FLUID STOP FLOWING. SAME ON RIGHT SIDE. DFDR SHOWS NO PRESSURE ON THE #1 BRAKE. THIS WILL CAUSE THE BRAKE TEMPS TO RISE DURING BRAKING DUE TO THE #2 BRAKE PROVIDING ALL BRAKING POWER FOR THE LH GEAR. LEAK CHECK SAT
